# SDR REXA2016100701918

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,009 hours, 4,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT BY SERVICE DOOR DOESN'T BLINK.   REMOVED AND REPLACED THE FLASHLIGHT AND MOUNTING RACK (FA RH) IAW AMM 25-61-02 PERFORMED OPS CHECKED IAW AMM 25-61-00. OPS CHECKED GOOD.
